# SDR DL76S960411

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3211
- Condition: Dented
- Location: Bs 456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IN THE VICINITY OF BS 456 AND CENTERED OVER THE S-36L LAP SPLICE WAS DAMAGED DUE TO CONTACT WITH GROUND EQUIPMENT.  AS A RESULT, THE SKIN IN THIS AREA WAS DENTED IN SEVERAL PLACES.  THE SKIN WILL BE REPAIRED IN ACCORDANCE WITH DL ERA 273259 REV C.
